Archiv der Mathematik

, Volume 87, Issue 3, pp 245–254 | Cite as

Vector-valued multiplier theorems of Coifman–Rubio de Francia–Semmes type

  • T. P. Hytönen
  • D. Potapov
Original Paper


We improve the vector-valued Marcinkiewicz multiplier theorem in a subclass of UMD spaces (introduced by Berkson, Gillespie and Torrea), where Rubio de Francia’s generalized Littlewood–Paley inequality is valid.

Mathematics Subject Classification (2000).



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of TurkuTurkuFinland

Personalised recommendations